# SDR DALA13059743212

- Difficulty date: November 8, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON  FUEL TANK ACCESS PANEL 540PB OF LEFT WING. FOUND BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 57-27-11 PARAGRAPH 4.B (4) AND REPLACED ACCESS PANEL IAW AMM 57-27-11-400-002-A STEP 4.B(3).
